MAUDE Adverse Event Report: MAQUET SAS VOLISTA STANDOP; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA STANDOP; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229019A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On 19th july, 2022 getinge became aware of an issue with one of our surgical light ¿ volista standop 600.It was claimed with the issue of paint peeling from fork, what was confirmed by the photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of h4 manufacture date deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2016-08-24.Corrected h4 manufacture date: 2016-09-07.Getinge became aware of an issue with one of our surgical light ¿ volista standop 600.It was claimed with the issue of paint peeling from fork, what was confirmed by the photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since appearance of paint peeling could be considered as technical deficiency, and in this way devices contributed to event.It remains unknown whether the affected device was or was not being used for patient treatment or diagnosis when the event occurred.When reviewing reportable events for this type of issues we were able to establish that the received incidents with paint peeling are occurring at low ratio.As stated by subject matter expert at the manufacturing site, the paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual (ifu 01781 en 16, pages 38-39) includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.All maquet sas products comply with: ¿ iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.¿ iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.¿ paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.¿ disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.We believe the related devices are performing correctly in the market.We also believe that if the manufacturer¿s recommendation had been followed the incident would have been avoided.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
VOLISTA STANDOP
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key15216026
Report Number9710055-2022-00338
Device Sequence Number14732759
Product Code FSY
UDI-Device Identifier03700712401665
UDI-Public3700712401665
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229019A
Device Catalogue NumberARDVST229019A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown